# SDR USAA950981

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 256-408
- Part time: 37,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND 5 CRACKS .125 INCH TO .375 INCH LONG, BELTFRAME 256 TO 408 IN LONGERON 17R.  SPLICED IN NEW SECTION OF LONGERON PER SRM 53-02 FIG 2.  (M)
